# SDR TWRA9757

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND EVAC LIGHTS INOP AT SEAT 4ABC AND SEAT 6HJK.  SEAT 4ABC RELAMPED AND OPS CHECK OK.  SEAT 6HJK, REPLACED SOCKET WIRE AND CAP.  OPS CHECKS OK.  (M)
